Distributions of the Longest Excursions in a Tied Down Simple Random Walk and in a Brownian Bridge release_ulthi5mnufcm7e3pu4kapxiihi

by Andreas Lindell, Lars Holst

Published in Journal of Applied Probability by Cambridge University Press (CUP).

Volume 44, Issue 04 p1056-1067 (2007)

Abstract

Expressions for the joint distribution of the longest and second longest excursions as well as the marginal distributions of the three longest excursions in the Brownian bridge are obtained. The method, which primarily makes use of the weak convergence of the random walk to the Brownian motion, principally gives the possibility to obtain any desired joint or marginal distribution. Numerical illustrations of the results are also given.
In application/xml+jats format

Archived Files and Locations

application/pdf  194.8 kB
file_ocyk7pwebfhnbptnkl4o5ixtmm
web.archive.org (webarchive)
www.cambridge.org (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2007
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0021-9002
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 508d1349-58dd-4cb8-a3d2-53c28a3c2106
API URL: JSON